Some properties of generalized Bessel function associated with generalized fractional calculus operators
Commun. Korean Math. Soc. 2021 Vol. 36, No. 1, 41-50
https://doi.org/10.4134/CKMS.c190441
Published online January 4, 2021
Printed January 31, 2021
Ranjan Kumar Jana, Ankit Pal, Ajay Kumar Shukla
Sardar Vallabhbhai National Institute of Technology; Sardar Vallabhbhai National Institute of Technology; Sardar Vallabhbhai National Institute of Technology
Abstract : This paper devoted to obtain some fractional integral properties of generalized Bessel function using pathway fractional integral operator. We also find the pathway transform of the generalized Bessel function in terms of Fox $H$-function.
Keywords : Generalized Bessel function, generalized Wright hypergeometric function, pathway fractional integral operator, $\mathcal{P}$-transform or pathway transform
MSC numbers : Primary 33C10, 26A33, 44A99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd